# SDR DXTA2011060604605

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N363QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600536
- Aircraft time: 8,837 hours, 7,359 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

COPILOTS LT AND RT BRAKE PEDALS ARE SPONGY.  RT SIDE PEDAL GOES ALMOST TO THE FLOOR ON BRAKE APPLICATION.  PERFORMED BLEED PROCEDURE ON RT BRAKE SYS.  PERFORMED TAXI CHECK, BOTH PILOT AND COPILOTS BRAKES GOOD.  WORK PERFORMED IAW MM 32-42-00.
